# SDR AALA201907299026

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A321-231
- Aircraft serial: 7775
- Aircraft time: 6,988 hours, 2,589 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FWD GALLEY # 2 OVEN STARTED TO PRODUCE SMOKE WHEN TURNED ON. DISCONTINUED USE FOR REMAINDER OF FLIGHT. MAINTENANCE CLEANED DEBRIS FROM OVEN, PERFORMED OPS CHECK IAW AMM 25-35-00. ALL CHECKS GOOD. NO SMOKE NOTED.
